Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Hardy class of a spiral-like function and its derivative


Authors: T. Başgöze and F. R. Keogh
Journal: Proc. Amer. Math. Soc. 26 (1970), 266-269
MSC: Primary 30.67
DOI: https://doi.org/10.1090/S0002-9939-1970-0264084-7
MathSciNet review: 0264084
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A determination is made of the Hardy classes to which a spiral-like univalent function and its derivative belong. An estimate for the size of the Taylor coefficients is deduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.67

Retrieve articles in all journals with MSC: 30.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0264084-7
Keywords: Hardy class, spiral-like univalent function, Hölder's inequality
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society